Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had unprotected sex. Took antibiotic for burning in penis. Having weak legs. STD negative. Donated kidney

DOCTOR OF THE MONTH - Dec 2012
Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1704 Questions
Question
Had unprotected sex about 3 months ago. I had burning sensation in penis for about 2 weeks. And for about 3 days was more constant. I went to Dr and got antibiotic and burning went away. Now for past 2 days my legs are weak. I was tested for Clymidia and Gonarhea and both are negative. Also urine showed no growth. Also I donated I kidney and my only kidney left is functioning at 60 percent about. Year and half ago. aAnd I have high cholesterol which I haven't been taking medicine on regular basis last month...any ideas what is going on?
Posted Fri, 5 Jul 2013 in General Health
 
 
Answered by Dr. Nsah Bernard 1 hour later
Hello,

Thanks for posting on XXXXXXX

I am Dr. Nsah and I am pleased to be able to assist you.
I do not think your problem is STD related but rather I will suspect to a greater extend that it might be coming from the kidney. Absence of one kidney and the fact that you only have one left which is only functioning at 60% means that you might have developed electrolyte imbalance and excess waste in your blood. You will need that a complete blood work up such as Complete blood count, kidney function test (serum urea, creatinine, BUN etc), blood electrolytes (complete profile-Ca, K, Na, Mg, Ph etc), lipid profile etc.
Neurologic disorder could also be responsible (but to me, I do not see that it is nerve related). You will need a complete assessment by your doctor to determine the cause of your affection.
Unfortunately I am unable to go further without having more clinical information regarding your state but if you have any more questions please feel free to email.

Dr. Nsah
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor